# SDR FDEA201907101520

- Difficulty date: July 10, 2019
- Submitted: July 17, 2019
- Operation: Air carrier
- Aircraft: N926FD
- Make and model: Boeing 757-2S7
- Aircraft serial: 23323
- Aircraft time: 95,954 hours, 37,791 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 146N51231
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN BETWEEN STA  1180-1200 LBL44.5 SEAT TRACK FANGE CORRODED EVALUATED SEAT TRACK STA 1180-1200 LBL 44.5 ORIG MAT .070 REM .00 LOSS .070 OUT OF LIMITS IAW SRM 53-00-52-1A  FIG 101. REMOVED, LOCATED, DRILLED AND INSTALLED NEW SEAT TRACK IAW SRM 51-40-02, 51-40-05 AND 53-60-52 AND DWG 146N5123 REV -.
